# SDR CA971113033

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: B-Nut
- Condition: Misinstalled
- Location: T2 Hard Line
- Stage of operation: AP
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WOULD NOT ACCELERATE AFTER DESCENT WITH SLING LOAD EMERGENCY THROTTLE USED FOR LANDING. T2 HARD LINE B-NUT AT THE COMPRESSOR DISCHARGE FOUND CROSS THREADED.  BELLOWS HAD ALL FOUR SCREWS LOOSE.  B-NUT PROPERLY INSTALLED AND SCREWS TIGHTENED.
